# SDR CALA0100617

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN CUSP WEB CORRODED AT FS 202-218, RBL 54.  THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-30-02, 51-10-4, AND 51-10-3.
